MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG

C.R. BARD, INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG; DRAIN BAG
Catalog Number 153504
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that urine leaked from the base of the urinary drainage opening, soon after the implantation.When using other products.Per follow up information received via ibc on 08 jan 2025, customer stated that urine leaked from the base of the urinary drainage opening.
 
Additional Manufacturer Narrative
The reported event was confirmed ¿ cause unknown.The reported failure was able to be reproduced.The product was used for urological care.Sample has been evaluated and observed that there was tear on the bottom part of the drainage bag.The tear penetrates from the frontside to the backside of the drainage bag that allowed water to leak out.However, the exact cause on how and when problem occurred could not be determine.The potential root cause for this failure mode could be bag scratch on the parts of bed.No actions can be taken at this time since a root cause was not identified.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: indication for use securement of drainage bag 1) use the packaged hanger/belt to firmly secure the drainage bag to the patient bed in order to prevent accidental movement or dislocation of the bag and to avoid direct contact with floor.To secure, keep the drainage bag below the level of patient bladder at all time, to keep urine flowing freely.2) care should be taken where the bag should be positioned to avoid damage by bump or projection.Securement of drain tubing: 1) drain tubing must be secured using sheeting clip,keeping the tubing line straight with no kink, to aoid obstructed urine flow into the drainage ba.Kinked or flexed drain tubing will rest ricturine flow.Emptying of urineary drainage: 1) do not let the distal end of the outlet tube touch the urine collection container when emptying the bag, in order not to permit bacterial contaimaination into the drainage bag.Disenggaement od drainage bag: 1) change the drainage bag when the foley catheter is changed.Handling insructions: 1) this is single use product sterilized by ethylene oxide.Do not reuse.2) do not wash for the purpose of reuse.3) should the package is open or damage, or product integrity is compromised by such as damage, do not use the product.4) do not place the drainage bag flat.It may allow bacterial contaimination to enter the system, and may cause leakgae from the air filter.5) this product must be stored in a cool, dry place, away from wet and direct sunlight.6) care should be takento keep the product away from strong shock.7) use the product immidiately when the package is opened and dispose safety after the use for infec-tion control.8) product configuration and appearance are subject to change without prior notice.Upon further review, bd has determined that this mdr is not reportable.This report is being submitted as additional information.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that urine leaked from the base of the urinary drainage opening, soon after the implantation.When using other products.Per follow up information received via ibc on 08jan2025, customer stated that urine leaked from the base of the urinary drainage opening.

Brand Name
BARD® URINARY DRAINAGE BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key21197225
Report Number1018233-2025-00175
Device Sequence Number20982245
Product Code KNX
UDI-Device Identifier00801741029530
UDI-Public(01)00801741029530
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153504
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown